# SDR DLM90050622

- Difficulty date: October 16, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 29,332 hours, 15,358 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FELT JOLT/SHUTTER JUST AFTER TAKEOFF RAISING GEAR HANDLE.  THOUGHT PROBLEM MIGHT BE WITH NOSE GEAR, HOWEVER JOLT/SHUT FELT FROM COCKPIT TO AFT FLT ATTENDANT STA.  ALL COCKPIT IND NORMAL THROUGHOUT FLT.  RETURNED TO SLC.  SERVICED NOSE GEAR PER MM 31-21-01.  CYCLED NOSE GEAR SEVERAL TIMES, OPERATION AND IND CHECKED NORMAL.  RAISED AND LOWERED FLAP AND CYCLED ALL MOVEABLE FLT CONTROLS.  ALL CHECKED NORMAL.
